# SDR QXEA2011032800240

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 4083
- Aircraft time: 18,761 hours, 19,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 524AT HAS MINOR CORROSION ALONG INBD CORNER.  REMOVED CORROSION AND COMPLETED REPAIR IAW RD 8/4-57-442.
